Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 543–552 (Mi zvmmf2068)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical determination of a boundary condition near a singularity

S. V. Kurochkin

Moscow

Full text: PDF file (4915 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 529–538

Bibliographic databases:
UDC: 519.624
MSC: Primary 34B16; Secondary 65L10, 34B05, 34A30
Received: 18.01.1996
Revised: 17.04.1996

Citation: S. V. Kurochkin, “Numerical determination of a boundary condition near a singularity”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 543–552; Comput. Math. Math. Phys., 37:5 (1997), 529–538

Citation in format AMSBIB
\Bibitem{Kur97}
\by S.~V.~Kurochkin
\paper Numerical determination of a boundary condition near a singularity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 543--552
\mathnet{http://mi.mathnet.ru/zvmmf2068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458601}
\zmath{https://zbmath.org/?q=an:0945.34010}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 529--538


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2068
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zadorin, “Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points”, Comput. Math. Math. Phys., 40:4 (2000), 519–528  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:61
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021